# SDR NSVA2011228

- Difficulty date: September 20, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N187WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4187
- Aircraft time: 7,644 hours, 7,458 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Switch
- Condition: Defective
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AIRCRAFT WAS BEING TAXIED BACK FROM GATE BY A MECHANIC, NOTICED A RUNAWAY RUDDER TRIM REPORTED TO HAVE BEEN OBSERVED TWICE BY THE MECHANIC.  THE ROTARY SWITCH WAS DETERMINED TO BE THE CAUSE AND WAS REPLACED. THIS AIRCRAFT WILL BE RETURNED TO SERVICE AFTER ALL SCHEDULED MAINTENANCE IS COMPLETED.  REPLACED RUDDER TRIM SWITCH IAW Q400AMM 27-22-11.  OPS CHECK OK.
